Alert archive / Illinois / River Flood Warnings in 2007
River Flood Warning 16, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Aug 7, 2007, 11:57 AM CDT for Henry County, Rock Island County, Whiteside County, Illinois. It took effect at Aug 9, 2007, 6:15 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 7, 2007, 11:57 AM CDT (16:57 UTC)
- In effect from
- Aug 9, 2007, 6:15 AM CDT
- Expired
- Aug 7, 2007, 7:58 PM CDT
- In force
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Henry County, IL, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 33 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rock River near Joslin (JOSI2).
- Action stage
- 11 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05446500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KDVN 071657
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1157 AM CDT TUE AUG 07 2007
...THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE
COUNTIES
.HEAVY RAIN HAS OCCURRED ACROSS THE MIDDLE AND UPPER ROCK RIVER BASIN
OVER THE PAST THREE DAYS. THIS RAINFALL WILL RESULT IN SIGNIFICANT
RISES ALONG THE ROCK RIVER WITH SOME FLOODING. ADDITIONAL RAINFALL IS
EXPECTED OVER THE NEXT FEW DAYS WHICH MAY ADD TO THE FLOODING PROBLEMS.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
ILC073-161-195-080457-
/O.NEW.KDVN.FL.W.0016.070809T1115Z-070811T0600Z/
/JOSI2.1.ER.070809T1115Z.070810T0000Z.070810T1800Z.UU/
1157 AM CDT TUE AUG 07 2007
...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING TO LATE FRIDAY NIGHT
...
THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
THE ROCK RIVER NEAR JOSLIN.
* FROM THURSDAY MORNING TO LATE FRIDAY NIGHT ...OR UNTIL THE WARNING IS
CANCELLED.
* AT 11:30 AM TUESDAY THE STAGE WAS 5.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO
RISE TO NEAR 12.9 FEET BY THURSDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF UNPROTECTED AGRICULTURAL LAND
OCCURS. WATER ALSO AFFECTS LUNDEEN/S LANDING CAMPGROUND.
* IMPACT...AT 12.5 FEET...WATER AFFECTS SOME SUMMER COTTAGES ALONG THE
RIVER.
* IMPACT...AT 12.0 FEET...WATER AFFECTS LOW LYING AGRICULTURAL LAND.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED WED THU FRI
LOCATION FS STG DAY TIME 08/08 08/09 08/10
7 AM 7 AM 7 AM
ROCK RIVER
JOSLIN 12.0 5.9 TUE 11 AM 8.0 12.1 12.51 follow-up statement
000
WGUS83 KDVN 080058
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
758 PM CDT TUE AUG 07 2007
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
ILLINOIS...
PECATONICA RIVER AT FREEPORT AFFECTING STEPHENSON COUNTY
ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE
COUNTIES
.HEAVY RAINFALL OVER THE PAST SEVERAL DAYS HAS NOT RESULTED IN RUNOFF SIGNIFICANT ENOUGH TO BRING THE PECATONICA AND ROCK RIVER TO FLOOD STAGE. THEREFORE THE FLOOD WARNINGS AT FREEPORT AND JOSLIN HAVE BEEN CANCELLED.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
ILC177-080128-
/O.CAN.KDVN.FL.W.0015.000000T0000Z-070809T2200Z/
/FEEI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
758 PM CDT TUE AUG 07 2007
...FLOOD WARNING IS CANCELLED...
THE FLOOD WARNING IS CANCELLED FOR
THE PECATONICA RIVER AT FREEPORT.
* AT 7:30 PM TUESDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
11.3 FEET AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 11.0 FEET...AGRICULTURAL FLOODING OCCURS.
$$
ILC073-161-195-080128-
/O.CAN.KDVN.FL.W.0016.000000T0000Z-070811T0600Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
758 PM CDT TUE AUG 07 2007
...FLOOD WARNING IS CANCELLED...
THE FLOOD WARNING IS CANCELLED FOR
THE ROCK RIVER NEAR JOSLIN.
* AT 7:30 PM TUESDAY THE STAGE WAS 6.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
11.7 FEET EARLY FRIDAY MORNING.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED THU FRI SAT
LOCATION FS STG DAY TIME 08/09 08/10 08/11
7 AM 7 AM 7 AM
PECATONICA RIVER
FREEPORT 13.0 11.2 TUE 07 PM 10.5 9.9 9.3
ROCK RIVER
JOSLIN 12.0 6.3 TUE 07 PM 10.5 11.5 10.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Aug 7, 2:59 AM CDT, 8 hours 58 minutes earlier.
Area forecast discussion, Aug 7, 2:59 AM CDT, 8 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
259 AM CDT TUE AUG 7 2007
.DISCUSSION...
ONGOING TSRA ACROSS THE REGION THIS MORNING...MAINLY ACROSS SRN
WI/NRN IL INTO NERN/CTRL IA AND BACK INTO CTRL NEB. SUBJECTIVE 00Z
UPPER AIR ANALYSIS INDICATES BROAD UPPER RIDGE ACROSS ERN HALF OF
THE CONUS. WEAK SHORTWAVES WERE EMBEDDED IN MAINLY ZONAL FLOW
ACROSS NRN PLAINS...WITH WAVE IN WRN MN/NWRN IA AND ANOTHER NEAR
MT/ND BORDER. MAIN UPPER JET ENERGY EXTENDS FROM ROCKIES THROUGH
NRN TIER OF CONUS...WITH MAIN JET STREAK IN SRN ONT/QB. RICH 850MB
MOISTURE HAD POOLED IN A CORRIDOR FROM THE OH RIVER VALLEY ACROSS
THE MO/IA BORDER INTO NEB/KS...WITH A MID-LEVEL WAVE EVIDENT IN WY
AND ANOTHER IN ND/SD. AT 06Z...SURFACE FRONT WAS LOCATED ROUGHLY
FROM SFC LOW IN CTRL NEB TO KSUX TO KSQI TO KVPZ...WITH MID-70S
DEWPOINTS ACROSS IA/IL/NRN MO. CONVECTION IS ONGOING ALONG MUCH OF
THE FRONT...WITH SOME TRAINING ALONG THE BDRY.
MAIN FORECAST ISSUES ARE EVOLUTION OF ONGOING CONVECTION...POTENTIAL
FOR CONVECTION TODAY AND TOMORROW...AND HEAT IN THE SRN CWA.
CONFIDENCE REMAINS HIGH IN THE PATTERN BUT LOW IN THE DETAILS...WITH
PERIODS OF CONVECTION LIKELY FOR THE NEXT COUPLE OF DAYS BUT TIMING
AND NATURE OF INDIVIDUAL EVENTS LESS CLEAR. WILL PULL FLASH FLOOD
WATCH TO JUST NRN 2 TIERS OF COUNTIES...WHERE CONVECTION HAS BEEN
TRAINING ALONG THE BDRY THIS MORNING. EXPECT ACTIVITY TO DIMINISH
AND MOVE EWD THROUGH THE MORNING...WITH A QUIET PERIOD DURING THE
DAY IN WAKE OF MORNING ACTIVITY. OUTFLOW BDRY FROM OVERNIGHT
CONVECTION WILL LIKELY SETTLE NEAR SRN CWA AND PROVIDE SOME
CONVERGENCE TO POP STORMS LATER THIS AFTERNOON/EVENING. AS HAS BEEN
THE TREND THE LAST SEVERAL DAYS...EXPECT ISOLATED-SCATTERED EVENING
CONVECTION BECOMING BETTER ORGANIZED WITH LOW-LEVEL JET SUPPORT
AFTER DARK...WITH A LULL AGAIN SOMETIME LATE TUES/EARLY WED. MODELS
INDICATE ANOTHER MCS DEVELOPING LATE WED AS A BETTER-DEFINED
SHORTWAVE LIFTS NEWD OUT OF CO...WITH E-W FRONTAL BDRY LINGERING
THROUGH THE NEXT COUPLE OF DAYS AND STILL PRESENT TO FOCUS
CONVECTION. HAVE INCREASED POPS TO LIKELY ON WED EVENING/EARLY
THURS IN THE NRN THIRD...BUT OTHERWISE KEPT POPS IN THE SCHC/CHC
CATEGORY THROUGH THURS.
NEXT ISSUE IS THE HEAT. SRN HALF OF THE CWA FLIRTED WITH HEAT
ADVISORY CRITERIA YESTERDAY...AND EXPECT SIMILAR CONDITIONS TODAY
WITH TEMPS ABLE TO JUMP DURING THE DAY AS WELL AS MOISTURE POOLING
NEAR THE LINGERING SFC BDRY. CONFIDENCE IS SOMEWHAT LOWERED BY
POTENTIAL FOR OUTFLOW BDRY THIS MORNING IN THE AREA...AS WELL AS
SHRA/TSRA THIS AFTERNOON. DESPITE THAT...HEAT HAS BEEN ONGOING FOR
SEVERAL DAYS AND IS FCST TO CONTINUE THROUGH MUCH OF THE WEEK...AND
HEAT ADVISORY IS WELL JUSTIFIED IN THE SRN CWA GIVEN DURATION. EVEN
RATHER CONSERVATIVE DEWPOINTS AND MAX TEMPS AT LOWER END OF GUIDANCE
BRING HEAT INDICES ABOVE CRITERIA AGAIN THURS...THUS WILL CARRY
HEADLINE THROUGH 00Z FRI.
MADE NO CHANGES BEYOND THURS.
MAYES
&&
.AVIATION...
A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT
CID...DBQ...AND MLI ON A OCCASIONAL BASIS THROUGH 12 TO 14Z...WITH
ADDITIONAL MORE ISOLATED THUNDERSTORMS POSSIBLE THROUGH DAY AT ALL
SITES. BRL SHOULD REMAIN SOUTH OF THE THUNDERSTORM ACTIVITY...BUT
MAY STILL SEE A ISOLATED STORM THROUGH THE PERIOD. ALL THUNDERSTORMS
ARE EXPECTED TO BE MVFR WITH CIGS BETWEEN 2000 AND 3000 FT AGL.
OUTSIDE OF STORMS EXPECT VFR CONDITIONS. WINDS WILL BE RATHER LIGHT
AND VARIABLE TODAY...AS A STATIONARY FRONT REMAINS ACROSS IOWA AND
ILLINOIS.
ERVIN
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR BENTON-BUCHANAN-
DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR DES MOINES-HENRY IA-
JEFFERSON-LEE-VAN BUREN.
IL...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR CARROLL-JO DAVIESS-
STEPHENSON.
HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR HANCOCK-HENDERSON-
MCDONOUGH-WARREN.
MO...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR CLARK-SCOTLAND.
&&
MAYES/ERVINHazardous weather outlook, Aug 7, 4:45 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 445 AM CDT TUE AUG 7 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-080945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 445 AM CDT TUE AUG 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT...MAINLY SOUTH OF HIGHWAY 20. ONGOING STORMS THIS MORNING WILL DIMINISH AND EXIT THE AREA BY MIDDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN IN EVENING HOURS MAINLY WEST OF THE AREA AND MOVE IN THROUGH THE LATE EVENING AND OVERNIGHT HOURS...WITH THE HIGHEST CHANCES SOUTH OF HIGHWAY 30. THE MAIN THREAT FROM THESE STORMS WILL BE FROM HEAVY RAINFALL. WITH THE WARM AND MOIST AIRMASS IN PLACE...THE RISK FOR HAIL IS LOW...WITH WIND THE MOST LIKELY SEVERE WEATHER THREAT. A HEAT ADVISORY IS IN EFFECT SOUTH OF A LINE FROM FAIRFIELD TO GALESBURG AS OPPRESSIVELY HOT AND HUMID AIR WILL REMAIN IN PLACE. IN ADDITION...LOCATIONS ALONG AND SOUTH OF INTERSTATE 80 BUT NORTH OF THE ADVISORY MAY SEE HEAT INDEX READINGS OVER 100 TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY...MAINLY FOR THE EVENING AND OVERNIGHT HOURS WEDNESDAY NIGHT. INSTABILITY IN THE WARM AND MOIST AIRMASS OVER THE AREA...ALONG WITH A NEARLY STATIONARY FRONT PROVIDING A FOCUS FOR ACTIVITY...WILL AID THUNDERSTORMS MOVING ACROSS THE AREA LATER ON WEDNESDAY. THE MAIN THREATS AGAIN WILL BE HEAVY RAINFALL AND DAMAGING WINDS. THUNDERSTORMS ARE ALSO POSSIBLE ON THURSDAY...THOUGH THE CHANCE OF SEVERE THUNDERSTORMS IS LOWER. THE HEAT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY EVENING...WHEN A WEAK COLD FRONT MAY PROVIDE TEMPORARY RELIEF FROM AT LEAST THE HUMIDITY. HOT TEMPERATURES AND INCREASING HUMIDITY ARE EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT. ALSO...ANY REPORTS OF HEAVY RAINFALL OVER 1 INCH OR FLOODING ARE ENCOURAGED. MAYES
In the hours before
Local storm report, Aug 7, 7:53 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
753 AM CDT TUE AUG 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM HEAVY RAIN 3 NNW CEDAR RAPIDS 42.02N 91.70W
08/07/2007 M1.38 INCH LINN IA TRAINED SPOTTER
&&
ERVINLocal storm report, Aug 7, 8:18 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
818 AM CDT TUE AUG 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NW FREEPORT 42.31N 89.66W
08/07/2007 M6.70 INCH STEPHENSON IL TRAINED SPOTTER
24 HOUR TOTAL
&&
LELocal storm report, Aug 7, 9:42 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
942 AM CDT TUE AUG 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLASH FLOOD FREEPORT 42.29N 89.63W
08/07/2007 STEPHENSON IL EMERGENCY MNGR
US BANK AND HEALTH DEPARTMENT BUILDINGS IN DOWNTOWN HAVE
FLOODED BASEMENTS. HIGHWAY 20 WEST OF TOWN IS STILL
CLOSED. AT ONE POINT IT HAD 5 INCHES OF WATER RUNNING
OVER IT.
&&
LELocal storm report, Aug 7, 9:47 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
947 AM CDT TUE AUG 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM HEAVY RAIN 3 E PLUM RIVER 42.30N 89.93W
08/07/2007 M4.75 INCH JO DAVIESS IL TRAINED SPOTTER
RAIN FELL DURING THE OVERNIGHT HOURS BETWEEN 100 AM AND
600 AM. DITCHES WERE FULL AND WATER HAS WASHED OUT
SEVERAL COUNTY ROADS SOUTHEAST OF STOCKTON AND EAST OF
PLUM RIVER. WATER ROSE RAPIDLY AND RECEDED RAPIDLY.
DELAYED REPORT.
&&
ELLIOTTLocal storm report, Aug 7, 10:28 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1028 AM CDT TUE AUG 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG BRANDON 42.31N 92.00W
08/07/2007 BUCHANAN IA PUBLIC
TREE LIMBS DOWN. TIME ESTIMATED.
0133 AM TSTM WND GST URBANA 42.22N 91.88W
08/07/2007 M54.00 MPH BENTON IA MESONET
&&
DLFLocal storm report, Aug 7, 11:23 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1123 AM CDT TUE AUG 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HEAVY RAIN MARION 42.03N 91.59W
08/06/2007 E0.00 INCH LINN IA TRAINED SPOTTER
MINOR STREET FLOODING AT THE INTERSECTION OF 10TH AVE AND
10TH ST...AS WELL AS AT THE INTERSECTION OF 10TH AVE AND
27TH AVE.
0110 AM TSTM WND DMG BRANDON 42.31N 92.00W
08/07/2007 BUCHANAN IA PUBLIC
TREE LIMBS DOWN. TIME ESTIMATED.
0124 AM TSTM WND DMG 2 S ROWLEY 42.34N 91.84W
08/07/2007 BUCHANAN IA LAW ENFORCEMENT
CORN DAMAGE AND SMALL BRANCHES DOWN IN SOUTHERN PORTION
OF COUNTY.
0133 AM TSTM WND GST URBANA 42.22N 91.88W
08/07/2007 M54.00 MPH BENTON IA MESONET
0200 AM FLASH FLOOD 1 S LENA 42.37N 89.83W
08/07/2007 STEPHENSON IL LAW ENFORCEMENT
2 FEET OF WATER OVER HIGHWAY 20 JUST EAST OF HIGHWAY 73
INTERSECTION.
0217 AM FLASH FLOOD FREEPORT 42.29N 89.63W
08/07/2007 STEPHENSON IL TRAINED SPOTTER
MOTORIST STRANDED IN HIGH WATER AT INTERSECTION OF HOMER
AND LOCUST STREET.
0324 AM FLASH FLOOD FREEPORT 42.29N 89.63W
08/07/2007 STEPHENSON IL TRAINED SPOTTER
STREET FLOODING WITH STRANDED CARS.
0324 AM HEAVY RAIN FREEPORT 42.29N 89.63W
08/07/2007 M3.25 INCH STEPHENSON IL TRAINED SPOTTER
RAINFALL IN THE LAST 2.5 HOURS.
0337 AM HEAVY RAIN ENE FREEPORT 42.29N 89.63W
08/07/2007 M7.10 INCH STEPHENSON IL TRAINED SPOTTER
TOTAL SINCE 400 PM BUT MOST RAIN FELL SINCE MIDNIGHT.
0426 AM FLASH FLOOD 2 S LENA 42.35N 89.83W
08/07/2007 STEPHENSON IL EMERGENCY MNGR
SEVERAL GRAVEL ROADS EAST OF HWY 20 AND ROUTE 73
INTERSECTION HAVE AREAS WASHED OUT.
0432 AM FLASH FLOOD FREEPORT 42.29N 89.63W
08/07/2007 STEPHENSON IL EMERGENCY MNGR
HIGHWAY 20 BUSINESS ROUTE AT PRESTON BOTTOMES UNDER WATER
WITH VEHICLE STRANDED AT THE VIADUCT.
0623 AM FLASH FLOOD FREEPORT 42.29N 89.63W
08/07/2007 STEPHENSON IL LAW ENFORCEMENT
MANY ROADS IN FREEPORT CONTINUE TO HAVE WATER OVER THEM.
PORTIONS OF HIGHWAY 20 UNDER WATER. GETTING REPORTS OF
RURAL ROAD WATER PROBLEMS...BUT NO HARD DETAILS AT THIS
TIME.
0700 AM HEAVY RAIN 2 NW FREEPORT 42.31N 89.66W
08/07/2007 M6.70 INCH STEPHENSON IL TRAINED SPOTTER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 WSW CHADWICK 42.00N 89.94W
08/07/2007 M1.17 INCH CARROLL IL TRAINED SPOTTER
24 HOUR RAIN TOTAL. COCORAHS OBSERVER.
0723 AM HEAVY RAIN 1 E SHANNON 42.15N 89.72W
08/07/2007 M2.20 INCH CARROLL IL TRAINED SPOTTER
SINCE MIDNIGHT.
0740 AM HEAVY RAIN DUBUQUE 42.50N 90.69W
08/07/2007 M0.77 INCH DUBUQUE IA CO-OP OBSERVER
24 HOUR TOTAL.
0740 AM HEAVY RAIN VINTON 42.16N 92.03W
08/07/2007 M2.17 INCH BENTON IA TRAINED SPOTTER
TOTAL SINCE NOON ON THE 6TH.
0740 AM HEAVY RAIN 1 N GERMAN VALLEY 42.22N 89.47W
08/07/2007 M3.04 INCH STEPHENSON IL TRAINED SPOTTER
24 HOUR TOTAL
0752 AM HEAVY RAIN 3 NNW CEDAR RAPIDS 42.02N 91.70W
08/07/2007 M1.38 INCH LINN IA TRAINED SPOTTER
0920 AM FLASH FLOOD FREEPORT 42.29N 89.63W
08/07/2007 STEPHENSON IL EMERGENCY MNGR
US BANK AND HEALTH DEPARTMENT BUILDINGS IN DOWNTOWN HAVE
FLOODED BASEMENTS. HIGHWAY 20 WEST OF TOWN IS STILL
CLOSED. AT ONE POINT IT HAD 5 INCHES OF WATER RUNNING
OVER IT.
0936 AM HEAVY RAIN 3 E PLUM RIVER 42.30N 89.93W
08/07/2007 M4.75 INCH JO DAVIESS IL TRAINED SPOTTER
RAIN FELL DURING THE OVERNIGHT HOURS BETWEEN 100 AM AND
600 AM. DITCHES WERE FULL AND WATER HAS WASHED OUT
SEVERAL COUNTY ROADS SOUTHEAST OF STOCKTON AND EAST OF
PLUM RIVER. WATER ROSE RAPIDLY AND RECEDED RAPIDLY.
DELAYED REPORT.
&&
ELLIOTTThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:40 AM CDT | Flash Flood Warning | DVN | Jo Daviess, Stephenson | 9 hr |
| Aug 7, 3:25 AM CDT | Heat Advisory | DVN | Hancock, Henderson, McDonough, Warren | 36 hr |
| Aug 7, 9:31 AM CDT | River Flood Warning | DVN | Stephenson | 10 hr |
| Aug 7, 12:03 PM CDT | River Flood Advisory | DVN | Whiteside | 24 hr |
| Aug 7, 12:03 PM CDT | River Flood Advisory | DVN | Henry, Rock Island | 47 hr |
Nearby
River Flood Warnings in Illinois, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.